R Balasubramanian ; K Ramachandra ; A Sankaranarayanan - On the zeros of a class of generalised Dirichlet series-XVIII (a few remarks on littlewood's theorem and Totchmarsh points)

hrj:134 - Hardy-Ramanujan Journal, January 1, 1997, Volume 20 - https://doi.org/10.46298/hrj.1997.134
On the zeros of a class of generalised Dirichlet series-XVIII (a few remarks on littlewood's theorem and Totchmarsh points)

Authors: R Balasubramanian ; K Ramachandra ; A Sankaranarayanan

In this paper the number of the zeros of generalised Dirichlet series satisfying some reasonable conditions is discussed.


Volume: Volume 20
Published on: January 1, 1997
Submitted on: March 3, 2015
Keywords: mean-value theorems, Dirichlet series,zeros,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 53 times.
This article's PDF has been downloaded 84 times.